Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 979487, 4 pages
http://dx.doi.org/10.1155/2013/979487
Research Article

Partitions of Natural Numbers with the Intersection Not Empty

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 14 May 2012; Accepted 19 July 2012

Academic Editors: A. Cossidente, M. Eliasi, L. Feng, and M. Gionfriddo

Copyright © 2013 Wen Yu and Min Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Dombi, “Additive properties of certain sets,” Acta Arithmetica, vol. 103, no. 2, pp. 137–146, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. G. Chen and B. Wang, “On additive properties of two special sequences,” Acta Arithmetica, vol. 110, no. 3, pp. 299–303, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. G. Chen, “On the values of representation functions,” Science China Mathematics, vol. 54, no. 7, pp. 1317–1331, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. G. Chen and M. Tang, “Partitions of natural numbers with the same representation functions,” Journal of Number Theory, vol. 129, no. 11, pp. 2689–2695, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. F. Lev, “Reconstructing integer sets from their representation functions,” Electronic Journal of Combinatorics, vol. 11, article R78, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Sándor, “Partitions of natural numbers and their representation functions,” Integers, vol. 4, article A18, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Tang, “Partitions of the set of natural numbers and their representation functions,” Discrete Mathematics, vol. 308, pp. 2614–2616, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Yu and M. Tang, “A note on partitions of natural numbers and their representation functions,” preprint.